Advanced search
2 files | 1.08 MB Add to list

Finite-dimensional representations of the symmetry algebra of the dihedral Dunkl-Dirac operator

Hendrik De Bie (UGent) , Alexis Langlois-Rémillard (UGent) , Roy Oste (UGent) and Joris Van der Jeugt (UGent)
(2022) JOURNAL OF ALGEBRA. 591. p.170-216
Author
Organization
Keywords
Dunkl-Dirac equation, Dunkl operator, Symmetry algebra, Total angular, operator, Dihedral root systems, Finite-dimensional representations

Downloads

  • (...).pdf
    • full text (Accepted manuscript)
    • |
    • UGent only (changes to open access on 2022-08-01)
    • |
    • PDF
    • |
    • 373.19 KB
  • (...).pdf
    • full text (Published version)
    • |
    • UGent only
    • |
    • PDF
    • |
    • 707.81 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Bie, Hendrik, et al. “Finite-Dimensional Representations of the Symmetry Algebra of the Dihedral Dunkl-Dirac Operator.” JOURNAL OF ALGEBRA, vol. 591, 2022, pp. 170–216, doi:10.1016/j.jalgebra.2021.09.025.
APA
De Bie, H., Langlois-Rémillard, A., Oste, R., & Van der Jeugt, J. (2022). Finite-dimensional representations of the symmetry algebra of the dihedral Dunkl-Dirac operator. JOURNAL OF ALGEBRA, 591, 170–216. https://doi.org/10.1016/j.jalgebra.2021.09.025
Chicago author-date
De Bie, Hendrik, Alexis Langlois-Rémillard, Roy Oste, and Joris Van der Jeugt. 2022. “Finite-Dimensional Representations of the Symmetry Algebra of the Dihedral Dunkl-Dirac Operator.” JOURNAL OF ALGEBRA 591: 170–216. https://doi.org/10.1016/j.jalgebra.2021.09.025.
Chicago author-date (all authors)
De Bie, Hendrik, Alexis Langlois-Rémillard, Roy Oste, and Joris Van der Jeugt. 2022. “Finite-Dimensional Representations of the Symmetry Algebra of the Dihedral Dunkl-Dirac Operator.” JOURNAL OF ALGEBRA 591: 170–216. doi:10.1016/j.jalgebra.2021.09.025.
Vancouver
1.
De Bie H, Langlois-Rémillard A, Oste R, Van der Jeugt J. Finite-dimensional representations of the symmetry algebra of the dihedral Dunkl-Dirac operator. JOURNAL OF ALGEBRA. 2022;591:170–216.
IEEE
[1]
H. De Bie, A. Langlois-Rémillard, R. Oste, and J. Van der Jeugt, “Finite-dimensional representations of the symmetry algebra of the dihedral Dunkl-Dirac operator,” JOURNAL OF ALGEBRA, vol. 591, pp. 170–216, 2022.
@article{8727943,
  author       = {{De Bie, Hendrik and Langlois-Rémillard, Alexis and Oste, Roy and Van der Jeugt, Joris}},
  issn         = {{0021-8693}},
  journal      = {{JOURNAL OF ALGEBRA}},
  keywords     = {{Dunkl-Dirac equation,Dunkl operator,Symmetry algebra,Total angular,operator,Dihedral root systems,Finite-dimensional representations}},
  language     = {{eng}},
  pages        = {{170--216}},
  title        = {{Finite-dimensional representations of the symmetry algebra of the dihedral Dunkl-Dirac operator}},
  url          = {{http://dx.doi.org/10.1016/j.jalgebra.2021.09.025}},
  volume       = {{591}},
  year         = {{2022}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: